×

zbMATH — the first resource for mathematics

Common fixed points of two maps in cone metric spaces. (English) Zbl 1197.54056
Summary: We prove the existence of points of coincidence and common fixed points of a pair of self-mappings satisfying a generalized contractive condition in cone metric spaces. Our results generalize several well-known recent and classical results.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbas, M., Jungck, G.: Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341 (2008), 416–420 · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[2] Hardy, G.E., Roggers, T.D.: A generalization of a fixed point theorem of Reich, Canad. Math. Bull., 16(2) (1973), 201–206 · Zbl 0266.54015 · doi:10.4153/CMB-1973-036-0
[3] Huang, L.G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468–1476 · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[4] Ilic, D., Rakocevic, V.: Common fixed points for maps on cone metric space, J. Math. Anal. Appl., 341 (2008), 876–882 · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[5] Jungck, G.: Commuting maps and fixed points, Amer. Math.Monthly, 83 (1976), 261–263 · Zbl 0321.54025 · doi:10.2307/2318216
[6] Jungck, G.: Common fixed points for commuting and compatible maps on compacta, Proc. Amer. Math. Soc., 103 (1988), 977–983 · Zbl 0661.54043 · doi:10.1090/S0002-9939-1988-0947693-2
[7] Jungck, G., Rhoades, B.E.: Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math., 29(3) (1998), 227–238 · Zbl 0904.54034
[8] Pant, R.P.: Common fixed points of noncommuting mappings, J. Math. Anal. Appl., 188 (1994), 436–440 · Zbl 0830.54031 · doi:10.1006/jmaa.1994.1437
[9] Rezapour, S., Hamlbarani, R.: Some notes on paper ”Cone metric spaces and fixed point theorems of contractive mappings.”, J. Math. Anal. Appl., 345 (2008), 719–724 · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[10] Reich, S.: Some remarks concerning contraction mappings, Canad. Math. Bull., 14(2) (1971), 121–124 · Zbl 0211.26002 · doi:10.4153/CMB-1971-024-9
[11] Rhoads, B.E.: A comparison of various definitions of contractive mappings, Trans. Aner. Math. Soc., 26 (1977), 257–290 · Zbl 0365.54023 · doi:10.1090/S0002-9947-1977-0433430-4
[12] Sessa, S.: On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math., 32 (1982), 149–153 · Zbl 0523.54030
[13] Vetro, P.: Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 56 (2007), 464–468 · Zbl 1196.54086 · doi:10.1007/BF03032097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.